# SDR ASAA0380179

- Difficulty date: March 1, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 5926003511
- Condition: Cracked
- Location: Cargo Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND FORWARD CARGO BAY BARRIER DOOR IS CRACKED.  REPAIRED CRACKS WITH BONDED 7075-T6 FILLER AND DOUBLER PER SRM 51-70-2.  (M)
